Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On warfarin for heart problem. Large bruise on the penis. Feeling tired. Is anything wrong?

My husband 73 years old on Warfrin for a heart condition has had a bad cold and coughing lots.
He got a large bruise from his navel all the way down to his penis.
He is very energetic and is still working.He is a carpenter.
Since he's had this cold he's lost all his energy and is tired .
I took him to the hospital.He's had blood work, a cat scan and they found nothing.What should he do?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Ma'm
Thanks for writing to us.
I am really astonished that he has a large bruise but Normal blood work-up. Either you can get a repeat INR (test for knowing the effect of warfarin on blood) or there may be a concomitant therapy with aspirin or aspirin like drugs, or he has some other reason for bleeding like vitamin C deficiency or he is getting repeated injury in the area of bruise (people may get bruises with injuries , even if they have INR in therapeutic range.).
Bad cold and cough are reasons enough for him to feel tired and lethargic.
You should consult your physician on both these issues at priority.
Best of luck
sukhvinder singh
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor